# SDR QXEA0002845

- Difficulty date: September 26, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N499US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11182
- Aircraft time: 38,317 hours, 48,678 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strap
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND WING LOWER SKIN STRAP AT STATION 8200 AND FRONT SPAR STRAP LAMINATIONS ARE DEBONDING.  REPAIRED IAW HORIZON AIR EA 4-57-477.
